MathSciNet Relay Station
MathSciNet bibliographic data
MR1815919 42C05 (30C10 30D50 33C47)
Khrushchev, Sergei Schur's algorithm, orthogonal polynomials, and convergence of Wall's continued fractions in $L^2({\Bbb T})$. J. Approx. Theory 108 (2001), no. 2, 161–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement